MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP

Medline Industries, LP MEDLINE; OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP
Catalog Number HCSM70T
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that ¿device was giving inaccurate readings.Not working properly¿.
 
Additional Manufacturer Narrative
According to the customer, the reading gives different results than the current oximeter.A sample was received for investigation; the sample was visually inspected with no physical damage noticed, batteries were inserted, the sample turned on, and the sample was tested for accuracy using a fluke spot light functional tester with five different testing parameters.The sample passed 3 out of the 5 evaluation levels, slight variance at the lowest peripheral oxygen saturation reference levels were observed, and the complaint has been confirmed.The root cause is unknown, and the vendor investigation did not result in any findings that indicated the reported issue may have been caused by the vendor¿s manufacturing process.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
OXIMETER,PULSE,FINGER,BLUETOOTH WITH APP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50895842
Report Number1417592-2026-50671
Device Sequence Number10761875
Product Code OCH
UDI-Device Identifier00193489094261
UDI-Public00193489094261
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70T
Device Lot Number59522080001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/08/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown